# SDR ASAA2016011114733

- Difficulty date: January 11, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 36,095 hours, 10,774 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010201
- Part serial: 004951
- Condition: Failed
- Location: Flight Deck
- Part time: 36,103 hours, 10,776 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CAPTAIN FMC/CDU SCREEN INTERMITTENT VERY BRIGHT FLASH/FLICKER THROUGHOUT FLIGHT, VERY DISTRACTING DURING NIGHT OPERATIONS.  ACFT GROUNDED.  R & R MCDU NR 1 REF AMM 
34-61-01.  OPS GOOD.
